# SDR DALA2023010400059

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 73,186 hours, 27,646 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS FOR L1 DOOR SLIDE ENGAGE LIGHT INOPERATIVE.   REINSTALLED GIRT BAR IAW AMM 52-11. . PERFORMED GIRT BAR SYS TEST IAW AMM 52-11. TEST PASSED.
